# SDR AUS20030264

- Difficulty date: March 3, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 337A
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C306
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 14601007
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP CONTROL CABLES PN 14601007 AND PNO 14601008 CORRODED AND FRAYED.
